MathSciNet Relay Station
MathSciNet bibliographic data
MR3032575 34K20 (34K45)
Li, Xiaodi; Akca, Haydar; Fu, Xillin Uniform stability of impulsive infinite delay differential equations with applications to systems with integral impulsive conditions. Appl. Math. Comput. 219 (2013), no. 14, 7329–7337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement